# SDR SWAA2015082843299

- Difficulty date: July 28, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 70,025 hours, 65,820 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6545833
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE WEB CRACKED BETWEEN BS 188 TO 196.5, STRINGER 17L.  R & R WEB IAW SRM & DWG.
